# SDR 0500189947

- Difficulty date: February 11, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N8938E
- Make and model: Doug DC-9-31
- Aircraft serial: 47161
- Aircraft time: 82,972 hours, 76,315 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE AIRCRAFT LOST PRESSURE AND A TOTAL LOSS OF FLUID FROM THE RIGHT HYDRAULIC SYSTEM.  COMPLIED WITH COM PROCEDURES AND AIRCRAFT CONTINUED TO ORIGINAL DESTINATION.  THE LANDING AT BTR WAS UNEVENTFUL.  MAINTENANCE FOUND A LINE COMING FROM THE ELECTRIC HYDRAULIC PUMP LEAKING AND REPLACED IT.  ALSO, PER PROCEDURES, THE ELECTRIC PUMP, ENGINE DRIVEN PUMP, AND ALL SYSTEM FILTERS WERE REPLACED.  THE AIRCRAFT RETURNED TO SERVICE.
